# SDR SWAA2024091828991

- Difficulty date: August 21, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N8584Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64800
- Aircraft time: 19,730 hours, 10,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RIGHT SIDE FROM STA 767 TO STA 727F TRANSITIONAL PANEL HAS CORROSION AT MULTIPLE PLACES. DOT#G165.<[01] REMOVED CORROSION AT STA. 727F TO 727J ORIGINAL THICKNESS .040 REMOVED .003 REMAINING .037 IN LIMITS IAW B737-800 SRM 53-00-53 TOOL#T8224ACAL. DATE 08/JUL./25 ALODINED AND PRIMED AREAS IAW B737-800 SRM 51-20-01 AND REMOVED CORROSION AT STA. 727J TO 767 ORIGINAL THICKNESS .040 REMOVED .018 REMAINING .022 OUT OF LIMITS IAW B737-800 SRM 53-00-53; REPAIRED TRANSTION PANEL FROM STA 727H+10-STA 767 IAW B737-800 SRM 53-00-53-2R REPAIR 5 ALODINED; PRIMED TRANSITION PANEL AND REPIRE SPLICE IAW B737-800 SRM 51-20 01. INSTALLED TRANSTION PANEL AND REPAIR SPLICE IAW B737-800 SRM 53-0053-2R -REPAIR 5;[02] REMOVED CORROSION AT STA. 727F TO 727J ORIGINAL THICKNESS .040 REMOVED .003 REMAINING .037 IN LIMITS IAW B737-800 SRM 53-00-53 TOOL#T8224ACAL. DATE 08/JUL./25 ALODINED AND PRIMED AREAS IAW B737-800 SRM 51-20-01 AND REMOVED CORROSION AT STA. 727J TO 767 ORIGINAL THICKNESS .040 REMOVED .018 REMAINING .022 OUT OF LIMITS IAW B737-800 SRM 53-00-53; REPAIRED TRANSTION PANEL FROM STA 727H+10-STA 767 IAW B737-800 SRM 53-00-53-2R REPAIR 5 ALODINED; PRIMED TRANSITION PANEL AND REPIRE SPLICE IAW B737-800 SRM 51-20 01. INSTALLED TRANSTION PANEL AND REPAIR SPLICE IAW B737-800 SRM 53-0053-2R -REPAIR . VERIFIED ALL STEPS AS SIGNED
